# SDR CALA20130709002

- Difficulty date: July 9, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 43,526 hours, 10,439 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 263
- Condition: Failed
- Location: Lt Eicas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LEFT ENG START, LT EICAS COMPUTER FAILED.   R & R LT EICAS COMPUTER IAW AMM.  SOFTWARE LOADED, OPS CHECKED GOOD.
